# SDR USA2002F00026

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EXIT IDENTIFIER, INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.
